# SDR COMA2011041550035

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 26,848 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R5311136
- Condition: Corroded
- Location: Fuselage
- Part time: 26,848 hours, 23,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, FS 280, LBL 9 - RBL 9.  REPAIRED FS 280 FLOOR SUPPORT ANGLE BY CUTTING OUT CORRODED SECTION AND SPLICING A REPAIR SECTION IAW REO 601R-53-11-136, REV A.
